# SDR SWAA2021090713532

- Difficulty date: August 31, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Out Of Alignment
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WEB BELOW THE AFT CARGO DOOR THRESHOLD HAS SEVERAL HOLES COMMON TO AFT CORNER SCUFF PLATE THAT DON'T LINE UP / R&R WEB REF SRM 51-40-02
